2004 Conference on Diff. Eqns. and Appl. in Math. Biology, Nanaimo, BC, Canada.
Electron. J. Diff. Eqns., Conference 12, 2005, pp. 159-169.

Approximate controllability of distributed systems by distributed controllers

Benzion Shklyar, Vladimir Marchenko

Approximate controllability problem for a linear distributed control system with possibly unbounded input operator, connected in a series to another distributed system without control is investigated. An initial state of the second distributed system is considered as a control parameter. Applications to control partial equations governed by hyperbolic controller, and to control delay systems governed by hereditary controller are considered.

Published April 20, 2005.
Math Subject Classifications:
Key Words: Approximate controllability; abstract boundary control problems; evolution equations; linear differential control systems with delays; partial differential control equations.

Show me the PDF file (253K), TEX file, and other files for this article.

Benzion Shklyar
Department of Sciences
Holon Academic Institute of Technology
Holon, Israel
email: shk_b@hait.ac.il
Vladimir Marchenko
Department of Mathematics
University of Bialystok, Poland
email: vmar@bstu.unibel.by

Return to the EJDE web page